# SDR 2003UALA00909

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 40,900 hours, 28,077 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP CRACKED AT STR 10R BS 663.  MAJOR REPAIR ACCOMPLISHED.  REPLACED TIE STRAP.
